MathSciNet Relay Station
MathSciNet bibliographic data
MR2064761 (2005c:46037) 46E35 (47B06)
Bennewitz, Christer; Saitō, Yoshimi Approximation numbers of Sobolev embedding operators on an interval. J. London Math. Soc. (2) 70 (2004), no. 1, 244–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement